# SDR DALA2025060904387

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 50,745 hours, 26,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3130 CORROSION 4 E/A LOC . ON SEAT TRACK Y765 ZONE 230 BTW FR20 TO FR35. CORRECTIVE ACTION: EVALUATED REWORKED (4 E/A) LOC . ON SEAT TRACK Y765 ZONE 230 BTW FR20 TO FR35 AND FOUND WHITIN LIMITS AS PER A319 SRM53-21-15- 283-005. (1009129).
